# SDR CA021016033

- Difficulty date: October 9, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Make and model: Cndair CL2151A10
- Aircraft time: 3,648 hours
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 2151002468
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON COMPLETION OF S/B 215-A463R3 (FRONT SPAR) A REJECTABLE INDICATION AT 4-7 IN THE DEFECT WINDOW 85 PERCENT SCREEN HEIGHT WAS DISCOVERED IN THE LT FWD LOWER SPAR CAP. EDDY CURRENT & LPI CONFIRMED THE INDICATION. 1165 LOADS SINCE LAST INSPECTION
